English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Global order parameters and Antonoff’s rule in multicomponent regular and related solutions.

MPS-Authors
/persons/resource/persons15919

Teubner,  M.
Department of Spectroscopy and Photochemical Kinetics, MPI for biophysical chemistry, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Teubner, M. (1988). Global order parameters and Antonoff’s rule in multicomponent regular and related solutions. The Journal of Chemical Physics, 88(10), 6471-6476. doi:10.1063/1.454749.


Cite as: http://hdl.handle.net/11858/00-001M-0000-002D-C097-E
Abstract
There is no abstract available